# SDR ASAA2022061138612

- Difficulty date: June 11, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 53,959 hours, 16,096 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Part number: UNKNOWN
- Condition: Intermittent
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF 2 RADIO FAIL ON TUNING PANEL. GROUNDED - YES. PERFORMED HF COMMUNICATION SYSTEM BITE TEST ON HF 2 REF B737-800 FIM 23-11 TASK 801, TEST PASS AND OPS CK NORMAL.
